# SDR KCSA202307171080

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 102,687 hours, 16,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FAA FINDING) L-2 DOOR UPPER GATE IS POSSIBLY CRACKED (2") STATION 830 MARKED FAA-02
